JournalsemVol. 55, No. 4pp. 156–162

A Property of Euler's Elastic Curve

  • Victor H. Moll

    Tulane University, New Orleans, USA
  • Judith L. Nowalsky

    University of New Orleans, USA
  • Leonardo Solanilla

    Universidad del Tolima, Ibagué, Colombia
  • Pamela A. Neill

    Delgado Community College, New Orleans, USA
A Property of Euler's Elastic Curve cover
Download PDF

Cite this article

Victor H. Moll, Judith L. Nowalsky, Leonardo Solanilla, Pamela A. Neill, A Property of Euler's Elastic Curve. Elem. Math. 55 (2000), no. 4, pp. 156–162

DOI 10.1007/S000170050081